MathSciNet Relay Station
MathSciNet bibliographic data
MR1896157 58J05 (35J20 46E35)
Druet, Olivier Optimal Sobolev inequalities and extremal functions. The three-dimensional case. Indiana Univ. Math. J. 51 (2002), no. 1, 69–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement